logo image

Acewin Plus from Blossoms

[Aceclofenac + Paracetamol]

Strength

Acewin Plus Aceclofenac 100 mg,
Paracetamol 500 mg.

Volume

100

Presentation

Acewin Plus TAB

Price*

330.00

Acewin Plus from Blossoms contains Aceclofenac + Paracetamol

More vital info on Acewin Plus’s generic

© 2011-2021 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.